# SDR IPXA2022052182330

- Difficulty date: May 21, 2022
- Submitted: May 23, 2022
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300*
- Aircraft serial: 0815
- Aircraft time: 24,922 hours, 15,270 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: A538107462000
- Part serial: NSN
- Condition: Cracked
- Location: Center Base Fram
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:1C/3CENTER FUSELAGE BASE FRAME FITTING AT FR46 LH SIDE HAS A CRACK.ACCOMPLISHED MAJOR PER UPS EO A300-5310-46789-G APPENDIX J.
